Mons Pubis Reconstruction

Mons Pubis Reconstruction

Risks, Side Effects and Complications

 1) Dizziness after Mons Pubis Reconstruction

  • Nausea and vomiting may be experienced, as a side effect of the general anesthetic, which is noted to be relieved as soon as its effect wears off.

2) Post-operative pain after Mons Pubis Reconstruction

  • Pain at/or around the surgical wound may be felt as soon as the anesthetic wears off, but which is relieved by pain medications prescribed (in the first 2-3 days). You should refrain from working  to avoid more bruise and pain.
  • Occasionally, you may experience intumesce, itches, irritation or tension around the surgical wound. Should you have more intumesce and pain, please do not be hesitant to come to see the physician.

3) Abnormal bleeding after Mons Pubis Reconstruction

  • Using small dissolving suture may lead to the risk of complication such as bleeding, possibly caused by walking or other activities.
  • Abnormal bleeding which may lead to hematoma formation is very seldom noted and occurs in 1 out of 100 surgeries and the blood loss is not severe. In this connection Aspirin and other anti-coagulant drugs should be avoided at least 10 days before and after the scheduled surgery.
  • If excessive bleeding from the surgical wound occurs after surgery, all expenses for services and treatment for this post-surgical complication will no longer be charged to you. However, if the bleeding or other complications occur due to your non-compliance with the doctor’s orders, you will be charged accordingly.

4) Inflammation or infection after Mons Pubis Reconstruction

  • For the Mons Pubis Reconstruction, inflammation or infection of the wound may occur because the surgical wound is in the vaginal opening area constantly be prone to contaminated with the fluid from vaginal tract, urinary tract and alimentary(fecal) tract.
  • Mostly the inflammation or infection after the Mons Pubis Reconstruction wound may happen to any women who fail to follow the instructions, follow the instructions incorrectly or have existing diseases such as diabetes or have vaginal infection before the surgery.
  • Inflammation or infection of the wound may cause complications, rough wound edge, or non-proportional Mons Pubis(depending on the former women’s anatomical structure), wound deformation, suture mark (scar) or wound disruption leading to abnormal bleeding.
  • After the procedure, the women may have abnormal vaginal discharge or curd like discharge as a result of vaginal fungi, possibly following taking antibiotic to avoid post-operative infection and needing anti-fungal medication or suppository.

Send Us a Message